# SDR UALA2013062704516

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 51,010 hours, 6,122 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED OFF ENG RT EICAS.  MX MESSAGE 36-10350.  HPSOV MOVES FREELY. CLEANED HPFAC CONNECTOR.  MESSAGE SHOWING NOT ACTIVE.  MX MESSAGE 36 -10360. TROUBLESHOT IAW FIM 36-11, TASK 804. AFTER GROUND TEST 36 AIR SUPPLY CNTL SYS, SYS TEST, RT AIR SUPPLY CNTL SYS.  MESSAGE NOT ACTIVE NOW. NO FURTHER MESSAGE.  NO HISTORY.
